# SDR VTZA990196

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAD/PIT - FLT 7385 - DURING TAKEOFF AT 1340 HOURS, AIRCRAFT ABORTED TAKEOFF DUE TO RT ENGINE FAILING TO MAKE SCHEDULED TORQUE.  MAINTENANCE CALIBRATED RT TORQUE SIGNAL CONDITIONER AND GROUND RAN ENGINES.  ALL PARAMETERS WITHIN LIMITS.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
